University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1854

Title: On Optimal Computational Algorithm and Transition Cardinalities for Solution Matrices Of Single–Delaylinear Neutral Scalar Differential Equations.
Authors: Ukwu, Chukwunenye
Keywords: Algorithm
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 8; Pp 36-46
Abstract: This paper established an optimal computationalalgorithm for solution matrices of single–delay autonomous linear neutral equations based on the established expressions of such matrices on a horizon of length equal to five times the delay. The development of the solution matrices exploited the continuity of these matrices for positive time periods, the method of steps, change of variables and theory of linear difference equations to obtain these matrices on successive intervals of length equal to the delay h.
URI: http://hdl.handle.net/123456789/1854
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
D028036046.pdf491.75 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback